A bound for the torsion in the K -theory of algebraic integers.

Soulé, Christophe

Documenta Mathematica (2003)

  • Volume: Extra Vol., page 761-788
  • ISSN: 1431-0643

How to cite


Soulé, Christophe. "A bound for the torsion in the -theory of algebraic integers.." Documenta Mathematica Extra Vol. (2003): 761-788. <http://eudml.org/doc/129131>.

author = {Soulé, Christophe},
journal = {Documenta Mathematica},
language = {eng},
pages = {761-788},
publisher = {Universiät Bielefeld, Fakultät für Mathematik},
title = {A bound for the torsion in the -theory of algebraic integers.},
url = {http://eudml.org/doc/129131},
volume = {Extra Vol.},
year = {2003},

AU - Soulé, Christophe
TI - A bound for the torsion in the -theory of algebraic integers.
JO - Documenta Mathematica
PY - 2003
PB - Universiät Bielefeld, Fakultät für Mathematik
VL - Extra Vol.
SP - 761
EP - 788
LA - eng
UR - http://eudml.org/doc/129131
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.